# SDR SWIA201231416

- Difficulty date: August 1, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 28,714 hours, 37,853 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE RED EMERGENCY FLOOR BULB IS BURNT OUT ON MAIN CABIN FLOOR.  (FLT 6341)  REPAIRED WIRE AT FORWARD RED FLOOR EMERGENCY LIGHT.
